Lybrate.com has a number of highly qualified Orthopedists in India. You will find Orthopedists with more than 41 years of experience on Lybrate.com. You can find Orthopedists online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Cervical Traction Procedure
Hip Replacement Surgery
Treatment of Lumbar Radiculopathy
Spinal Fusion Surgery
Treatment of Knee replacement
Arthritis And Pain Management Treatment
Hip Resurfacing Surgery
Hip Injury Treatment
Ankle Injury Treatment
Knee Injury Treatment
Hip Pain Treatment
Ankle Pain Treatment
Knee Pain Treatment
Treatment of Joint Dislocation
Joint Mobilization Procedure
Joint Replacement Surgery
Limping Child Treatment
Meniscus Injury Treatment
Pelvic Rehabilitation Techniques
Submit a review for Dr. K V ManjunathYour feedback matters!
Having acute pain on lowest point of my back. Can walk and sit only straight but cannot bend due to pain. Had not lift anything heavy. What should I do.
I'm 29yr old female having mid back pain radiating to my rt arm. My vitamin d and calcium levels are fine. Suspecting pain to be of neuropathic origin. Please advice.
3 symptoms of rheumatoid arthritis to watch out for
Rheumatoid arthritis is a chronic disorder in which the small joints of the hands and feet of the affected person get inflamed. It affects the lining of the joints and causes pain and swelling that may lead to joint deformity and erosion if left untreated.
This disorder of the autoimmunological system occurs when the body's immune system attacks the body's own tissues.
Although this medical condition usually causes joint problems only, sometimes it may go on to affect other body organs like skin, lungs, eyes and blood vessels as well.
Some of the signs and symptoms that are indicative of rheumatoid arthritis are:
1. Problems in the joints
One of the most common symptoms of rheumatoid arthritis is swelling of the joints that become tender and painful. During the early days, only the smaller joints are affected, especially the finger and toe joints. However as the disease worsens, the symptoms spread to other body parts like knees, wrists, elbows, ankles etc. Joint redness and warmth are also characteristic features of rheumatoid arthritis. It is also recognized by joint deformity and stiff joints.
2. Fever, fatigue and loss of weight
Fatigue is a common symptom of rheumatoid arthritis. It may be a result of the body's reaction to insomnia, anemia, and inflammation. It may also be caused due to loss of appetite and the consequent and unintended weight loss. Sometimes rheumatoid arthritis is also accompanied by fever.
3. Rheumatoid nodules
Another symptom of rheumatoid arthritis is the presence of firm bumps of tissues under the skin on the arms. These bumps are known as rheumatoid nodules and may be painful. The nodules may come and go depending on the severity of the disease at a particular time. During flares, they may appear, and they may subside during the periods of remission just as all the other symptoms of rheumatoid arthritis.
I have a back pain. I am trying to body building. I have a back pain. I am trying to body building. I have a back pain. I am trying to body building. I have a back pain. I am trying to body building. I have a back pain. I am trying to body building. I have a back pain. I am trying to body building.
I am 25 year old male, I have oily skin because of oily skin I have pimples on my face and backache too. Some of the pimples has left mark on my face and I also wanted to ask you that my full body skin get tan as I came in contact of sun and also I have excess hairs on my hand chest and leg I want to get rid from them.
I am suffering from a heavy pain since last monday in my legs muscle. And it is difficult to walk sometimes also.
Some times all of a sudden I am having pain in my left leg near hip joint and moves upto ankle .It reduces when I do a massage on a particular nerve .Some times it goes off shortlyall of a sudden some times it takes time. Please advise the possible reasons and treatment.
Hi sir, meri right baju achanak patli hone lagi thi sath me right shoulder me pain rahta tha. Tab doctor ko dikhaya to doctor ne M I R karaya tha tab maloom pada ki disk problem hai. Disk bina apration ke disk bithane bale ne theak kar diya hai. M I R ke bad confirm ho gaya hai ki disk me koi problem nahi hai. Baju patli honi rook gayi hai lekin vapas moti nahi ho rahi hai. Doctor ke anusar blood circulation problem hai. Jiske liye 05 neuro forte injection bhi diye gaye hai. Magar aaram nahi hai baju jitna thi utna Hi hai. Jyada karya karne par shoulder pain karne lagta hai. Cold pay lene se shoulder me 2 minute me Hi dard suru ho jata hai. Dono shoulder ke bich me v sir ke pichhle bhag tak naso mekhichaw rahta hai. Neuro forte injection lagne ke bad khichaw me aaram huwa hai. Please give me solution. Thanks.
I am having pain in my shoulder since last 3-4 years due to excess use of Mr. arm during cooking of kheer around 4 years back. When I pick upmy shoulder for any work it pains very badly. Can you suggest me some solution?
I am 44 years old and a diabetic patient my hand muscular and foot hill paining regularly. What should I do?
Hi, i have a question that my both hand vibrating very badly. When I picked something in my hand then my hand not stable even if it is light in weight. Please help me in proper direction.
Patient is getting swelling in left leg then doctor confirmed that it is deep vein thrombosis and took surgery removed clots, my question is, is curable or chronic.
I am very fit and healthy before but now I am cycling from last month for an hour, my leg knee joints are getting pain regularly, I'm 30 years old height 5.5 in, weight 62 KGS, I had a doubt whether my knee joint juice is getting reduced. If yes suggest me.
I am 44 years old, male when I walk I fall down because my knees are weak when I walk any taper & when I climb down stairs I fall down.
Dear sir I am field operation in one of the fiance company so I am use in my two wheeler in everyday in 100 km so much more back pain in my body please tell me the medicine.
Bisphosphonates are the most commonly prescribed medicine for osteoporosis patients. This medicine is taken for no more than three to five years in a stretch. A doctor typically takes a call after this time period to find out whether it is suitable for the patient to continue the medicine for a longer time based on the individual risk factors.
Bisphosphonates contain four main ingredients namely Relcast, Fosamax, Boniva and Atelvia. This medicine slows the rate of bone loss and reduces the risk of fracture. This being said, there are some potential side effects of Bisphosphonates as well:
- Problems in the jawbone: Consumption of Bisphosphonates can lead to a condition known as the osteonecrosis. This is a disease of the jawbone swelling, pain, and infection of the jawbone. The risk increases if a patient goes through an invasive surgery such as tooth extraction.
- Thigh bone fracture: Prolonged intake of Bisphosphonates is believed to be a rare kind of thigh fracture known as the atypical femoral fracture. This is very similar to a stress fracture that causes subtle pain and worsens with time.
- Stomach upset: Bisphosphonates intake can lead to oesophageal ulcers and sharp pain in the abdomen. It can also lead to mild fever lasting for a time period of 2-3 days along with upset stomach and body ache. This symptom mostly occurs when there is an irregularity in taking the medicine.
Choosing the right Bisphosphonates:
Drugs of the Bisphosphonates class are similar in nature. While some vary in terms of maintaining potency and bone density, the overall effectiveness of this drug is on the higher side. The common aim of this drug is to reduce the rate of fracture. The decision of choosing a drug over another depends on factors such as cost, preference, convenience and tenacity to stick to the exact dosage. Doctors often prescribe the monthly dosage at one go. The dosage can also be prescribed on a weekly basis depending on the patient’s convenience.
The effect of Bisphosphonates:
Consumption of intravenous Bisphosphonates is considered to be the best medicine for fracture prevention. It is, therefore, very unlikely that a patient with osteoporosis will see additional improvement once he has taken Bisphosphonates for more than three years. This is perhaps the reason why most doctors suggest stopping this medicine after a patient consumes this for more than 3 years. Some other factors that a doctor considers while making this decision include past history of fractures, the age of the patient and the present bone density. If however, the bone density gets worse, a doctor can always restart Bisphosphonates until further improvement is witnessed. This again depends on the patient’s medical condition at the time of check-up. If you wish to discuss about any specific problem, you can consult a doctor and ask a free question.